English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62805/95882 (66%)
Visitors : 3967170      Online Users : 348
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41359

    Title: Electrophoretic mobility of biological cells in asymmetric electrolyte solutions
    Other Titles: 生物細胞在不對稱電解質溶液中的電泳
    Authors: 曾琇瑱;Tseng, Shio-jenn
    Contributors: 淡江大學數學學系
    Date: 1996-09-21
    Issue Date: 2010-01-28 07:23:12 (UTC+8)
    Publisher: Elsevier
    Abstract: The electrophoretic mobility of a particle covered by a membrane in ana:belectrolyte solution is modeled theoretically. The membrane, which simulates the surface of a biological cell, is ion-penetrable, and carries homogeneously distributed negative fixed charges. An approximate expression for the electrophoretic mobility is derived. Based on the results of numerical simulation, we conclude the following: (1) The absolute Donnan potential increases with the concentration of the fixed chargesC0, but decreases with the ionic strengthI. (2) The greater the valence of cationa, the lower the absolute potential distribution. (3) The greater theC0, the greater the absolute mobility of a particle, |μ|, and the greater the friction coefficient of the membrane phase γ, the smaller the |μ|. (4) A largeIor a largealeads to a small |μ|. (5) The greater the ratio (permittivity of solution/permittivity of membrane phase), the smaller the |μ|. (6) For a large γ,|μ| decreases with the thickness of membranedunder the condition of constant amount of fixed charges. However, if γ is sufficiently small, the variation of |μ| as a function ofdexhibits a maximum. The classic result of Smoluchowski for the electrophoretic mobility of a rigid particle can be recovered as a limiting case of the present model.
    Relation: Journal of Theoretical Biology 182(2), pp.137-145
    DOI: 10.1006/jtbi.1996.0148
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    Electrophoretic mobility of biological cells in asymmetric electrolyte solutions.pdf244KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback